Dipòsit Digital de Documents de la UAB 43 registres trobats  1 - 10següentfinal  anar al registre: La cerca s'ha fet en 0.02 segons. 
1.
13 p, 271.6 KB Periodic orbits bifurcating from a nonisolated zero-Hopf equilibrium of three-dimensional differential systems revisited / Cândido, Murilo R. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper, we study the periodic solutions bifurcating from a nonisolated zero–Hopf equilib- rium in a polynomial differential system of degree two in R³. More specifically, we use recent results of averaging theory to improve the conditions for the existence of one or two periodic solutions bifurcating from such a zero–Hopf equilibrium. [...]
2018 - 10.1142/S021812741850058X
International journal of bifurcation and chaos in applied sciences and engineering, Vol. 28, no. 5 (2018) , art. 1850058  
2.
20 p, 447.6 KB On uniqueness of limit cycles in general Bogdanov-Takens bifurcation / Han, Maoan (Shanghai Normal University. Department of Mathematics) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Yang, Junmin (Hebei Normal University. College of Mathematics and Information Science)
In this paper we present a complete study to the well-known Bogdanov-Takens bifurcation and give a rigorous proof for the uniqueness of limit cycles.
2018 - 10.1142/S0218127418501158
International journal of bifurcation and chaos in applied sciences and engineering, Vol. 28, No. 9 (2018) , art. 1850115  
3.
15 p, 343.1 KB Algebraic limit cycles in piecewise linear differential systems / Buzzi, Claudio A. (Universidade Estadual Paulista (Brasil). Department of Mathematics) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
This paper is devoted to study the algebraic limit cycles of planar piecewise linear differential systems. In particular we present examples exhibiting two explicit hyperbolic algebraic limit cycles, as well as some 1-parameter families with a saddle-node bifurcation of algebraic limit cycles. [...]
2018 - 10.1142/S0218127418500396
International journal of bifurcation and chaos in applied sciences and engineering, Vol. 28, No. 3 (2018) , art. 1850039  
4.
15 p, 5.1 MB Stability of periodic orbits in the averaging theory : applications to Lorenz and Thomas' differential systems / Cândido, Murilo R. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We study the kind of stability of the periodic orbits provided by higher order averaging theory. We apply these results for determining the k-hyperbolicity of some periodic orbits of the Lorenz and Thoma's differential system.
2018 - 10.1142/S0218127418300070
International journal of bifurcation and chaos in applied sciences and engineering, Vol. 28, No. 3 (2018) , art. 1830007  
5.
9 p, 590.4 KB On the periodic solutions of the 5–dimensional Lorenz equation modeling coupled Rosby waves and gravity waves / de Carvalho, Tiago (Universidade Estadual Paulista (Brasil). Departamento de Matemática) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
2017 - 10.1142/S0218127417500900
International journal of bifurcation and chaos in applied sciences and engineering, Vol. 27 Núm. 6 (Junio 2017)  
6.
9 p, 288.4 KB Degenerate Fold–Hopf Bifurcations in a Rössler-Type System / Tigan, Gheorghe (Politehnica University of Timisoara (Romania). Department of Mathematics) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Ciurdariu, Loredana (Politehnica University of Timisoara (Romania). Department of Mathematics)
We study the Hopf and the fold--Hopf bifurcations of the R\"ossler--type differential system * =-y-z, =x ay, =-cz byz, * with b 0. We show that the classical Hopf bifurcation cannot be applied to this system for detecting the fold--Hopf bifurcation, which here is studied using the averaging theory. [...]
2017 - 10.1142/S0218127417500687
International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, Vol. 27 Núm. 5 (2017) , p. 1750068  
7.
4 p, 262.6 KB On the Homoclinic Orbits of the Lü System / Álvarez-Ramírez, Martha (Universidad Autónoma Metropolitana (Iztapalapa, Mèxic). Departamento de Matemáticas) ; García Saldaña, Johanna Denise (Universidad Católica de la Santísima Concepción (Xile). Departamento de Matemática y Física Aplicadas)
In this paper, the existence of homoclinic orbits of the equilibrium point (0, 0, 0) is demonstrated in the case of the Lu ̈ system for parameter values not reported by G. A. Leonov. In addition, some simulations are shown that agree with our theoretical analysis.
2017 - 10.1142/S0218127417500705
International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, Vol. 27 Núm. 5 (2017) , p. 1750070  
8.
17 p, 752.4 KB Classical Planar Algebraic Curves Realizable by Quadratic Polynomial Differential Systems / García, Isaac A. (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper we show examples of planar quadratic differential systems having some famous planar invariant algebraic curves. We carry out a non exhaustive classification taking into account the degree of the invariant algebraic curve. [...]
2017 - 10.1142/S0218127417501413
International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, Vol. 27 Núm. 9 (2017) , p. 1750141 (12 pages)  
9.
9 p, 300.5 KB Periodic orbits of the planar anisotropic Kepler problem / Abouelmagd, Elbaz I. (National Research Institute of Astronomy and Geophysics (Egipte). Astronomy Department) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena (Múrcia). Departamento de Matemática Aplicada y Estadística)
In this paper we prove that at every energy level the anisotropic problem with small anisotropy has two periodic orbits which bifurcate from elliptic orbits of the Kepler problem with high eccentricity. [...]
2017 - 10.1142/S0218127417500390
International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, Vol. 27 Núm. 3 (2017) , p. 1750039  
10.
27 p, 505.8 KB Topological Classification of Quadratic Polynomial Differential Systems with a Finite Semi-Elemental Triple Saddle / Artés, Joan Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Rezende, Alex C. (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
The study of planar quadratic differential systems is very important not only because they appear in many areas of applied mathematics but due to their richness in structure, stability and questions concerning limit cycles, for example. [...]
2016 - 10.1142/S0218127416501881
International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, Vol. 26 Núm. 11 (2016) , p. 1650188 (26 pages)  

Dipòsit Digital de Documents de la UAB : 43 registres trobats   1 - 10següentfinal  anar al registre:
Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.